Volume 18, issue 4 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20, 1 issue

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
Refinements of the holonomic approximation lemma

Daniel Álvarez-Gavela

Algebraic & Geometric Topology 18 (2018) 2265–2303
Bibliography
1 D Álvarez-Gavela, The simplification of singularities of Lagrangian and Legendrian fronts, preprint (2016) arXiv:1605.07259
2 I Bogdanov, Decomposition of symmetric homogeneous polynomials, MathOverflow comment (2014)
3 Y M Eliashberg, N M Mishachev, Holonomic approximation and Gromov’s h–principle, from: "Essays on geometry and related topics, 1, 2" (editors É Ghys, P de la Harpe, V F R Jones, V Sergiescu, T Tsuboi), Monogr. Enseign. Math. 38, Enseign. Math. (2001) 271 MR1929330
4 Y M Eliashberg, N M Mishachev, Introduction to the h–principle, 48, Amer. Math. Soc. (2002) MR1909245
5 Y M Eliashberg, N M Mishachev, Wrinkled embeddings, from: "Foliations, geometry, and topology" (editors N C Saldanha, L Conlon, R Langevin, T Tsuboi, P Walczak), Contemp. Math. 498, Amer. Math. Soc. (2009) 207 MR2664601
6 M L Gromov, Stable mappings of foliations into manifolds, Izv. Akad. Nauk SSSR Ser. Mat. 33 (1969) 707 MR0263103
7 M L Gromov, Convex integration of differential relations, I, Izv. Akad. Nauk SSSR Ser. Mat. 37 (1973) 329 MR0413206
8 M L Gromov, Partial differential relations, 9, Springer (1986) MR864505
9 M W Hirsch, Immersions of manifolds, Trans. Amer. Math. Soc. 93 (1959) 242 MR0119214
10 C Rourke, B Sanderson, The compression theorem, I, Geom. Topol. 5 (2001) 399 MR1833749
11 C Rourke, B Sanderson, The compression theorem, II : Directed embeddings, Geom. Topol. 5 (2001) 431 MR1833750
12 S Smale, The classification of immersions of spheres in Euclidean spaces, Ann. of Math. 69 (1959) 327 MR0105117
13 D Spring, Convex integration theory, 92, Birkhäuser (1998) MR1488424
14 D Spring, Directed embeddings and the simplification of singularities, Commun. Contemp. Math. 4 (2002) 107 MR1890079